MathSciNet Relay Station
MathSciNet bibliographic data
MR2395645 65L99
Darvishi, M. T.; Khani, F.; Soliman, A. A. The numerical simulation for stiff systems of ordinary differential equations. Comput. Math. Appl. 54 (2007), no. 7-8, 1055–1063.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement